My 14 year old daughter was diagnosed with JA this past summer. She has been on Humira for the past two months. That seems to be really helping her joints and her jaw which is where her JA started. But she is still missing 4-6 days of school a month because she is either so tired she can't get out of bed or she is so nauseous she feels awful and won't eat and ends up vomiting in the middle of the night - two times this past month. I think the Humira must have something to do with the fatigue because you can see a pattern around when she takes her shot and when she is exhausted (about 48 hours after). But I don't get the random nausea. This has happened two times now. She is not on methotrexate so that can't be the reason. I have arthritis and am on Humira. I don't have any of these side effects but I know everyone is different and I know JA is different from RA. Any insight, help or sharing of your experiences would be so helpful!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...